# SDR AALA20130304007

- Difficulty date: March 4, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 36,406 hours, 14,959 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED TO SKIN AT STATION 325 STRINGER 3 LEFT ABOVE LEFT NUMBER 1 DOOR.  ACCOMPLISHED DOUBLER REPAIR PER EA B737-53-028617.
